Folgen
Lars Diening
Lars Diening
Professor of Mathematics, Bielefeld University
Bestätigte E-Mail-Adresse bei uni-bielefeld.de - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Lebesgue and Sobolev spaces with variable exponents
L Diening, P Harjulehto, P Hästö, M Ruzicka
Springer, 2011
31142011
Maximal function on generalized Lebesque spaces L^ P^(^⊙^)
L Diening
Mathematical Inequalities and Applications 7, 245-254, 2004
8162004
Calderón-Zygmund operators on generalized Lebesgue spaces Lp(⋅) and problems related to fluid dynamics
L Diening, M Ruicka
Walter de Gruyter GmbH & Co. KG 2003 (563), 197-220, 2003
4222003
Riesz potential and Sobolev embeddings on generalized Lebesgue and Sobolev spaces Lp(·) and Wk,p(·)
L Diening
Mathematische Nachrichten 268 (1), 31-43, 2004
3912004
Maximal function on Musielak–Orlicz spaces and generalized Lebesgue spaces
L Diening
Bulletin des Sciences Mathématiques 129 (8), 657-700, 2005
3792005
Open problems in variable exponent Lebesgue and Sobolev spaces
L Diening, P Hästö, A Nekvinda
FSDONA04 Proceedings, Milovy, Czech Republic 66, 38-58, 2004
3692004
Theoretical and numerical results for electrorheological fluids
L Diening
Ph. D. thesis, University of Freiburg, Germany, 2002
3422002
Function spaces of variable smoothness and integrability
L Diening, P Hästö, S Roudenko
Journal of Functional Analysis 256 (6), 1731-1768, 2009
2602009
Fractional estimates for non-differentiable elliptic systems with general growth
L Diening, F Ettwein
Walter de Gruyter 20 (3), 523-556, 2008
2502008
Existence of weak solutions for unsteady motions of generalized Newtonian fluids
L Diening, M Růžička, J Wolf
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 9 (1), 1-46, 2010
2192010
A decomposition technique for John domains
L Diening, M Ruzicka, K Schumacher
Annales Fennici Mathematici 35 (1), 87-114, 2010
1772010
Linear Convergence of an Adaptive Finite Element Method for the p-Laplacian Equation
L Diening, C Kreuzer
SIAM Journal on Numerical Analysis 46 (2), 614-638, 2008
1742008
The maximal operator on weighted variable Lebesgue spaces
D Cruz-Uribe, L Diening, P Hästö
Fractional Calculus and Applied Analysis 14, 361-374, 2011
1542011
On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications
M Steinhauer, J Málek, L Diening
ESAIM: Control, Optimisation and Calculus of Variations 14 (2), 211-232, 2008
1522008
Everywhere regularity of functionals with φ-growth
L Diening, B Stroffolini, A Verde
manuscripta mathematica 129, 449-481, 2009
1412009
Maximal functions in variable exponent spaces: limiting cases of the exponent
L Diening, P Harjulehto, P Hästö, Y Mizuta, T Shimomura
Annales Fennici Mathematici 34 (2), 503-522, 2009
1402009
Hardy inequality in variable exponent Lebesgue spaces
L Diening, S Samko
Fractional Calculus and Applied Analysis 10 (1), 1, 2007
1292007
P. Hast O AND M. Ru ˇZI ˇCKA
L Diening, P Harjulehto
Lebesgue and Sobolev spaces with variable exponents 2017, 2011
1142011
Existence of strong solutions for incompressible fluids with shear dependent viscosities
LC Berselli, L Diening, M Růžička
Journal of Mathematical Fluid Mechanics 12, 101-132, 2010
1102010
Interpolation operators in Orlicz–Sobolev spaces
L Diening, M Růžička
Numerische Mathematik 107, 107-129, 2007
1032007
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20